# SDR SWAA2016042651342

- Difficulty date: April 14, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK CRACKED AT BS 767, RBL 14.  R & R FLOOR TRACK IAW SRM.
